Florida, 2013

Damaging Wind and Heavy Rain in Florida, July 3, 2013

July 3, 2013 · NWS TBW · 4 events in 4 counties and zones

Easterly winds and deep moisture allowed for a sea breeze collision just along the west coast of Florida, producing scattered to numerous thunderstorms. Some of the storms produced damaging thunderstorm wind gusts, lightning strikes, and heavy rain.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TBW wrote it up.

Easterly winds and deep moisture allowed for a sea breeze collision just along the west coast of Florida, producing scattered to numerous thunderstorms. Some of the storms produced damaging thunderstorm wind gusts, lightning strikes, and heavy rain.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Jul 3, 2:52 PM EST, 8 minutes earlier.

Area forecast discussion, Jul 3, 2:52 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
352 PM EDT WED JUL 3 2013

.SHORT TERM (TONIGHT - FRIDAY)...
VERY BROAD HIGH PRESSURE SITS OVER THE ATLANTIC WITH A CUTOFF LOW
ALOFT AND A STRONG SURFACE REFLECTION OFF THE MID-ATLANTIC COAST. AN
AMPLIFIED UPPER LEVEL TROUGH REMAINS POSITIONED FROM THE UPPER
MISSISSIPPI RIVER VALLEY THROUGH THE SOUTHERN PLAINS.

MORNING SHOWERS AND STORMS OVER THE COASTAL WATERS HAVE WEAKENED
THROUGH THE AFTERNOON...THOUGH STRONGER CONVECTION REMAINS
FARTHER WEST INTO THE GULF AND NORTH TOWARDS THE PANHANDLE.
MEANWHILE...SCATTERED SHOWERS HAVE DEVELOPED OVER EASTERN AND
SOUTHWEST FLORIDA AND ARE CURRENTLY MOVING THROUGH THE AREA.

THROUGH THE REST OF THE WEEK...THE RIDGE SLOWLY SLIDES SOUTHWEST
WITH SURFACE WINDS GAINING MORE OF A EASTERLY COMPONENT. AS
SUCH...THE EAST COAST SEA BREEZE WILL MAKE IT WELL INTO WEST CENTRAL
AND SOUTHWEST FLORIDA EACH AFTERNOON WITH SHOWERS DEVELOPING OVER
THE INTERIOR IN THE EARLY AFTERNOON...AND THE BEST STORM COVERAGE
OCCURRING TOWARDS THE WEST COAST LATE AFTERNOON AND EARLY EVENING.

A DEVELOPING LOW PRESSURE OVER THE GULF WILL STRENGTHEN TONIGHT AND
MOVE INTO THE FLORIDA PANHANDLE ON THURSDAY. THOUGH THIS WILL NOT
GREATLY IMPACT WEST CENTRAL AND SOUTHWEST FLORIDA...IT WILL DIRECT
SLIGHTLY BETTER MOISTURE INTO THE NATURE COAST ON THURSDAY WITH
PERHAPS SLIGHTLY HIGHER RAIN CHANCES THERE.

ON FRIDAY...DRIER AIR ALOFT WILL FILL INTO FLORIDA FROM THE
ATLANTIC...MINIMIZING RAIN CHANCES SOMEWHAT. SCATTERED
THUNDERSTORMS WOULD STILL BE EXPECTED MOVING TOWARDS THE COAST
IN THE LATE AFTERNOON.

.LONG TERM (FRIDAY NIGHT-TUESDAY)...
HIGH PRESSURE AT THE SURFACE AND ALOFT WILL RIDGE ACROSS THE STATE
FROM THE ATLANTIC THROUGH MONDAY. SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON ALONG SEA
BREEZE AND OUTFLOW BOUNDARIES. A TUTT LOW WILL THEN APPROACH SOUTH
FLORIDA MONDAY AND MOVE OVER THE STATE MONDAY NIGHT AND TUESDAY.
SUBSIDENCE ON THE APPROACHING SIDE OF THE LOW WILL KEEP RAIN CHANCES
LOW FOR MONDAY AFTERNOON...30 PERCENT. RAIN CHANCES WILL THEN
INCREASE FOR TUESDAY AS THE LOW MOVES OVER THE AREA AND ENHANCES THE
DIURNAL CONVECTION. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE
PERIOD WITH HIGHS IN THE UPPER 80S TO LOWER 90S AND LOWS GENERALLY
IN THE LOWER TO MID 70S.

&&

.AVIATION...
SEA BREEZE CONVECTION ONGOING OVER TERMINALS. IMPACTS ARE
VISIBILITIES DOWN TO 1SM OR LESS IN HEAVIER STORMS...WITH WIND GUSTS
TO 30 KNOTS. CONVECTION WILL PERSIST OVER COASTAL TERMINALS UNTIL
AROUND MIDNIGHT.

&&

.MARINE...
WINDS OF 15 TO 20 KNOTS OFFSHORE WITH SEAS OF 4 TO 6 FEET WILL
CONTINUE TO DETERIORATE OVERNIGHT. A SMALL CRAFT ADVISORY WILL BE
IN EFFECT FOR THE OFFSHORE WATERS FROM ENGLEWOOD TO SUWANNEE RIVER
BETWEEN 20 AND 60 NM TONIGHT THROUGH THURSDAY. ELSEWHERE...SMALL
CRAFT EXERCISE CAUTION IS IN EFFECT FOR THE SOUTHERN OFFSHORE
WATERS AND THE NEAR SHORE WATERS NORTH OF TARPON SPRINGS.
CONDITIONS WILL GRADUALLY BEGIN TO IMPROVE THURSDAY NIGHT...THOUGH
CONDITIONS OFFSHORE WILL BE NEAR OR ABOVE EXERCISE CAUTION LEVELS
THROUGH THE WEEKEND.

&&

.FIRE WEATHER...
ABUNDANT MOISTURE WILL PREVENT HUMIDITY PROBLEMS THROUGH THE
FORECAST PERIOD.

&&

.HYDROLOGY...
HEAVY RAINS FROM SEA BREEZE STORMS ARE MOVING TOWARDS THE COAST
THIS AFTERNOON AND WILL AGGRAVATE AREAS ALREADY SATURATED FROM THE
LAST SEVERAL DAYS OF PERSISTENT PRECIPITATION. WITH A RETURN TO
A MORE TYPICAL SUMMER PATTERN THURSDAY...THE FLOOD WATCH WILL
LIKELY BE ALLOWED TO EXPIRE AT 8 PM THIS EVENING. THE MANATEE
RIVER NEAR MYAKKA HEAD...THE HORSE CREEK NEAR ARCADIA AND THE
PEACE RIVER AT ARCADIA ARE ALL CURRENTLY ABOVE FLOOD STAGE WITH
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK EXPECTED TO GO ABOVE
FLOOD STAGE TONIGHT. THE LATEST RIVER FORECASTS CAN ALWAYS BE
FOUND AT: WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=TBW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  75  88  76  90 /  40  50  30  50
FMY  74  90  75  90 /  40  50  30  50
GIF  73  91  74  92 /  30  40  20  40
SRQ  75  88  76  91 /  50  50  30  50
BKV  72  90  72  92 /  40  50  30  40
SPG  77  86  78  89 /  50  50  30  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
     CITRUS-DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-
     LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

GULF WATERS...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
     THURSDAY FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60
     NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER/HYDROLOGY...FLEMING
LONG TERM...COLSON
AVIATION...LEWIS
Hazardous weather outlook, Jul 3, 5:18 AM EST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
618 AM EDT WED JUL 3 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-031600-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
618 AM EDT WED JUL 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY WITH
FREQUENT LIGHTNING...HEAVY RAINS AND STRONG GUSTY WINDS THE
GREATEST HAZARDS EXPECTED WITH THE STORMS.

...FLOOD IMPACT...
A FEW RIVERS ARE IN FLOOD OR EXPECTED TO GO INTO FLOOD TODAY.
ADDITIONAL RAINFALL WILL EXACERBATE FLOOD CONDITIONS AND ALLOW
FOR THE POTENTIAL FOR ADDITIONAL URBAN AND SMALL STREAM FLOODING
WITH THE STORMS TODAY.

...RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS WILL CONTINUE TODAY AT AREA
BEACHES AS ONSHORE SWELLS CONTINUE.

...WIND AND SEA IMPACT...
SMALL CRAFT SHOULD EXERCISE CAUTION ON THE OFFSHORE WATERS TODAY
AS SOUTHEAST WINDS BLOW AT 15 TO 20 KNOTS AND SEAS BUILD TO 3 TO 5
FEET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING...DEVELOPING ALONG SEA BREEZE AND OUTFLOW BOUNDARIES AS
HIGH PRESSURE REESTABLISHES ACROSS THE AREA. STRONG GUSTY
WINDS...HEAVY RAINFALL...AND FREQUENT DEADLY LIGHTNING WILL BE
POSSIBLE WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Jul 3, 1:54 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
254 PM EDT WED JUL 3 2013

FLZ055-060-031930-
MANATEE-SARASOTA-
254 PM EDT WED JUL 3 2013

...TORRENTIAL RAINS AND GUSTY WINDS WILL AFFECT NORTHWESTERN MANATEE
AND NORTHWESTERN SARASOTA COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR FRUITVILLE...OR NEAR SARASOTA...MOVING NORTHWEST AT 25
MPH...WILL AFFECT LAKEWOOD RANCH...SARASOTA...FRUITVILLE AND SAINT
ARMANDS KEY...UNTIL 330 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 207 AND 224...AND
INTERSTATE 275 BETWEEN EXITS 2 AND 5.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2755 8273 2752 8270 2753 8266 2757 8262
      2760 8263 2760 8259 2765 8257 2733 8235
      2723 8252 2735 8263 2739 8265 2744 8270
      2755 8275
TIME...MOT...LOC 1854Z 145DEG 21KT 2736 8250

RAG
Special weather statement, Jul 3, 2:17 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
317 PM EDT WED JUL 3 2013

FLZ050-032000-
PINELLAS-
317 PM EDT WED JUL 3 2013

...STRONG THUNDERSTORMS WILL AFFECT PINELLAS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM LEALMAN TO FORT
DESOTO PARK...OR ALONG A LINE EXTENDING FROM PINELLAS PARK TO FORT
DESOTO PARK...MOVING NORTHWEST AT 25 MPH...WILL AFFECT SAWGRASS LAKE
PARK...VENETIAN ISLES...SNELL ISLE AND VINOY PARK...UNTIL 400 PM EDT.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 32.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2808 8285 2809 8282 2806 8280 2811 8278
      2796 8265 2794 8271 2788 8258 2772 8262
      2769 8264 2769 8271 2767 8270 2767 8267
      2764 8266 2765 8270 2761 8271 2764 8275
      2772 8275 2786 8286
TIME...MOT...LOC 1917Z 147DEG 22KT 2783 8268 2763 8268

RAG
Local storm report, Jul 3, 2:19 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
319 PM EDT WED JUL 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
07/03/2013  M40 MPH          PINELLAS           FL   ASOS

            35 KNOT WIND GUST MEASURED AT KSPG AT 1905Z

&&

CARLISLE
Special weather statement, Jul 3, 2:32 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
332 PM EDT WED JUL 3 2013

FLZ048-032000-
HERNANDO-
332 PM EDT WED JUL 3 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HERNANDO AND
SOUTHWESTERN CITRUS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR GLEN LAKES...OR 11 MILES NORTH OF SPRING HILL...MOVING
NORTHWEST AT 15 MPH...WILL AFFECT PINE ISLAND...GLEN LAKES...BAYPORT
AND WEEKI WACHEE...UNTIL 400 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2870 8268 2869 8253 2862 8245 2849 8259
      2854 8267 2859 8267 2862 8267 2865 8269
      2867 8269
TIME...MOT...LOC 1933Z 132DEG 12KT 2862 8260

RAG
Special weather statement, Jul 3, 2:42 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
342 PM EDT WED JUL 3 2013

FLZ050-032000-
PINELLAS-
342 PM EDT WED JUL 3 2013

...A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PINELLAS COUNTY
FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS THROUGH 400 PM EDT...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR CLEARWATER BEACH...OR NEAR
CLEARWATER...MOVING NORTHWEST AT 25 MPH WILL AFFECT CLEARWATER
BEACH...CLEARWATER...BELLEAIR AND BELLEAIR BEACH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2803 8283 2808 8285 2809 8282 2806 8279
      2812 8279 2817 8284 2816 8285 2818 8285
      2818 8284 2815 8278 2813 8279 2796 8269
      2787 8285
TIME...MOT...LOC 1942Z 150DEG 20KT 2799 8282

RAG
Special weather statement, Jul 3, 3:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
400 PM EDT WED JUL 3 2013

FLZ049-050-032030-
PASCO-PINELLAS-
400 PM EDT WED JUL 3 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL PINELLAS AND
SOUTHWESTERN PASCO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR TRINITY...OR NEAR HOLIDAY...MOVING NORTHWEST AT 20
MPH...WILL AFFECT ODESSA...TARPON SPRINGS...TRINITY AND HOLIDAY...
UNTIL 430 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2822 8285 2819 8282 2822 8278 2837 8272
      2818 8256 2817 8265 2808 8265 2804 8271
      2815 8282 2818 8282 2819 8283 2818 8285
      2819 8286
TIME...MOT...LOC 2000Z 141DEG 17KT 2817 8270

RAG

The radar

The Tampa radar (KTBW), 46 km away, was scanning. The volume nearest the first event began at 20:01 UTC.

Open the radar archive at this moment

Event by event

3 heavy rain, 1 thunderstorm wind. Local standard time, as filed.

Heavy Rain, Pinellas

When
July 3, 3:00 PM EST to 5:00 PM EST
Where
Pinellas County, Clearwater
Reported by
Law Enforcement
Coordinates
27.980, -82.750

Largo Police Department reported Belchar Road was closed from Ulmerton Road to 142nd Avenue with an estimated 2 feet of water on the road. Additionally, an estimated 3 feet of water covered Floral Drive and 36th Street Southeast.

Thunderstorm Wind, Pasco

When
July 3, 3:05 PM EST to 3:15 PM EST
Where
Pasco County, New Port Richey
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
28.250, -82.720

New Port Richey Police Department relayed reports of three trees knocked down by wind gusts and another tree knocked on down a power line.

Heavy Rain, Manatee

When
July 3, 3:25 PM EST to 4:25 PM EST
Where
Manatee County, 1.27 mi NNE of Bayshore Gardens
Reported by
Trained Spotter
Coordinates
27.448, -82.575

A trained spotter reported 4 to 6 inches of ponding water at intersection of Highway 41 and 53rd Avenue in Bradenton.

Heavy Rain, Sarasota

When
July 3, 4:05 PM EST to 5:05 PM EST
Where
Sarasota County, 1.2 mi S of Coral Cove
Reported by
Law Enforcement
Coordinates
27.303, -82.530

Street flooding was reported in Sarasota at the intersection of US 41 and Siesta Drive, Beach Road and Midnight Pass Dr, Ocean Boulevard and Beach Road, School Avenue between Ringling Boulevard and Wood Street, and US 41 and Wisteria Street.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2013Every state in 2013This day in weather historyWarnings in Florida, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468239, 468227, 468241, 468250.